MAUDE Adverse Event Report: MALLINCKRODT MEDICAL MALLINCKRODT; TUBE, BRONCHIAL (W/WO CONNECTOR)

MALLINCKRODT MEDICAL MALLINCKRODT; TUBE, BRONCHIAL (W/WO CONNECTOR)
Model Number 125032
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the unit had deflation failure.There was no patient harm and recannulation/reintubation was not performed.
 
Additional Manufacturer Narrative
Evaluation summary: one sample was returned for evaluation.Visual examination of the returned sample shows no sign of any defect.The sample was inflated using the parameters set out in and inflated without any issue.The sample was deflated without issue.The sample was inflated / deflated three times and no restriction noted.The reported defect could not be detected on the returned sample.The most probable root cause of this complaint is the shape of the tubing was altered using the stylet wire.All of our products undergo a four hour inflate/deflate test prior to release and it is at this stage of the process that any defects are removed from the lot.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
MALLINCKRODT
Common Device Name
TUBE, BRONCHIAL (W/WO CONNECTOR)
Manufacturer (Section D)
MALLINCKRODT MEDICAL
cornamaddy
athlone 3810
MDR Report Key8123222
Report Number8020889-2018-00131
Device Sequence Number1653403
Product Code BTS
UDI-Device Identifier30884522008727
UDI-Public30884522008727
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K771219
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number125032
Device Catalogue Number125032
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2019
Initial Date Received by Manufacturer 11/09/2018
Supplement Date Received by Manufacturer03/12/2019
Initial Report FDA Received Date12/02/2018
Supplement Report FDA Received Date04/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1